First time experience of Prolopa 125


#1
Just got dx. Had the classic experience of neurologist saying - "you've got it, it's not so bad, take these drugs and come back in a month".
I already lost 5kg in the 2 weeks after the initial assesment. I took the meds - Prolopa 125 3 times a day - for 4 days last week, they made me feel very weird. It took me 2 hours to recover after the 8am and 12 noon doses - dizzy, sleepy, just had to lie down - yet I was fine with the 4pm dose. It did seem to improve the stiffness in my left arm/shoulder a bit but no change with tremor. But I lost another kilo in 3 days and felt desperate...I was already on sick leave for stress/burnout so I decided to stop the meds temporarily and get some psychological help while stabilising my weight/finess activity. That was last week...
Neurologist was not much help, she said it was up to me when I wanted to start the meds, depending on how badly I experienced the symptoms, and that I just had to play around with the meds but she didn't give me any parameters for this. She also didn't really explin the pros and cons of the meds. I read elsewhere that it is common to stagger the doses at the start, building up to 3 doses over eg 10 days.
Does anyone have experience/advice to offer me on this?

#2
prolopa is the same as madopar = levadopa + benzewhatsit


personally i have no trouble with it and find it very effective.
usually people put weight on with treatment.







































































=

#3
Did it take you long to acclimatise or were you fine from the start? Personally I suspect I was already so sick with shock that it was just too much in one go. I'm hoping I will fare better with a second go in a few weeks.

#4
Also, what does 'effective' mean for you? I don't really know what to expect/hope for.

#5
touch wood, i've not had much trouble with madopar. i notice its effect within 15 minutes - stiffness reduced etc. important to take on empty stomach not eat for half an hour and plenty of water. symptoms never disappear but a lot less noticeable

#6
ps you are on the recommended starting dose so, no, you wouldn't usually titrate up to your dose.